# SDR 20001019SH004

- Difficulty date: August 25, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N1585W
- Make and model: Bell 206B
- Aircraft serial: 2516
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Eng Bay
- Part time: 2,286 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE PRODUCED CHIP LIGHTS.  REMOVED CHIP DETECTOR, CLEANED, RE-INSTALLED.  RAN ENGINE 30 MINUTES AND FOUND MORE CHIPS.  REMOVED ENGINE AND SENT FOR REPAIR.  (X)
